MathSciNet Relay Station
MathSciNet bibliographic data
MR268310 (42 #3209) 20.93
Verbeek, L. A. M. Union extensions of semigroups. Trans. Amer. Math. Soc. 150 1970 409–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement